Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 21, NWS Phoenix, AZ

July 13, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 13, 2014, 5:07 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2014, 5:07 PM MST (00:07 UTC)
Expired
Jul 13, 2014, 5:42 PM MST
In force
35 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:11 PM MSTTSTM WND DMG1 S Tempe, AZMULTIPLE TREES DOWN NEAR WARNER AND MCCLINTOCK.
Jul 13, 5:15 PM MSTTSTM WND DMG1 Nne Chandler Fashion, AZ7 TO 13 IN. DIAMETER TREES BLOWN DOWN.
Jul 13, 5:23 PM MSTTSTM WND DMG2 Nnw Chandler Fashion, AZAPARTMENT CARPORT BLOWN DOWN AND 3 IN. BRANCHES BLOWN OFF NEAR RAY RD. AND MCCLINTOCK.
Jul 13, 5:27 PM MSTTSTM WND DMG2 W Chandler, AZLARGE HIGHWAY SIGN BLOWN DOWN AT I-10 AND CHANDLER BLVD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
3010 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS55 KPSR 140007
SVRPSR
AZC013-021-140100-
/O.NEW.KPSR.SV.W.0021.140714T0007Z-140714T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
507 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...AHWATUKEE...TOLLESON...TEMPE...SUN
  LAKES...LAVEEN...GILBERT...CHANDLER...
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 600 PM MST

* AT 503 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AHWATUKEE...AND
  MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SKY
  HARBOR AIRPORT...SOUTH PHOENIX...DOWNTOWN PHOENIX...SOUTH MOUNTAIN
  PARK...ARIZONA STATE FAIRGROUNDS AND PHOENIX INTERNATIONAL RACEWAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3319 11233 3350 11233 3345 11177 3321 11174
TIME...MOT...LOC 0007Z 089DEG 11KT 3334 11197

$$

WOODALL
2 follow-up statements
983 
WWUS55 KPSR 140032
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
532 PM MST SUN JUL 13 2014

AZC013-021-140100-
/O.CON.KPSR.SV.W.0021.000000T0000Z-140714T0100Z/
PINAL AZ-MARICOPA AZ-
532 PM MST SUN JUL 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST
FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES...

AT 528 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOUTH MOUNTAIN PARK...
OR NEAR AHWATUKEE...MOVING WEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
PHOENIX...DOWNTOWN PHOENIX...ARIZONA STATE FAIRGROUNDS...LAVEEN...
PHOENIX INTERNATIONAL RACEWAY...TOLLESON AND KOMATKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3321 11189 3319 11233 3350 11233 3346 11188
TIME...MOT...LOC 0030Z 089DEG 11KT 3334 11205

$$

WOODALL
563 
WWUS55 KPSR 140042
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
542 PM MST SUN JUL 13 2014

AZC013-021-140052-
/O.CAN.KPSR.SV.W.0021.000000T0000Z-140714T0100Z/
PINAL AZ-MARICOPA AZ-
542 PM MST SUN JUL 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND EXTREME
NORTHWESTERN PINAL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE 
LEVELS. HOWEVER...HEAVY RAIN AND GUSTY WINDS WILL CONTINUE FROM THE 
STORM...WHICH WAS LOCATED NEAR KOMATKE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3321 11189 3319 11233 3350 11233 3346 11188
TIME...MOT...LOC 0042Z 089DEG 11KT 3334 11209

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:20 PM MST, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 13, 2:20 PM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST SUN JUL 13 2014

.UPDATE...UPDATED AVIATION DISCUSSION.

.SYNOPSIS...
MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH
MONDAY...WITH INCREASED CHANCES OF THUNDERSTORMS AND SLIGHTLY COOLER
TEMPERATURES THROUGH MID WEEK. A DRYING AND WARMING TREND IS THEN
EXPECTED STARTING WEDNESDAY...LIKELY LASTING INTO NEXT WEEKEND.

&&

.DISCUSSION...
CONVECTION IS BEGINNING TO FIRE ALONG THE MOGOLLON RIM ON THE
LEADING EDGE OF A REMNANT MCV...AND ISN\T WASTING ANY TIME MOVING TO
THE WEST. STRONG WINDS /BY MONSOON STANDARDS/ OF 15-20KTS WERE NOTED
IN THE 700-500MB LAYER THIS MORNING ON REGIONAL UPPER AIR SOUNDINGS
AND THIS CERTAINLY WILL HELP STORMS MOVE OFF THE HIGHER TERRAIN
LATER THIS AFTERNOON. STILL LOOKING AT A DECENT AMOUNT OF MOISTURE
ACROSS THE AREA...PWATS REMAIN AROUND 1.4 TO 1.5 INCHES WHICH IS
APPROX 130-140 PERCENT OF NORMAL FOR MID JULY. MEANWHILE ACROSS THE
DESERTS...THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH LATEST RAP
ANALYSIS INDICATING AROUND 500 J/KG MLCAPE WITH LITTLE TO NO CAP.

STILL LOOKING AT A COMPLICATED FORECAST FOR THE REGION THIS
AFTERNOON AND EVENING. GOING TO STICK WITH THE IDEA THAT STORMS WILL
DEVELOP AND MOVE INTO THE DESERTS LATER TODAY BASED ON LATEST HI-RES
GUIDANCE AND OBSERVED INSTABILITY TRENDS. HRRR...LOCAL WRF
ENSEMBLE...AND RAP ALL INDICATE STORMS WILL MOVE THROUGH THE
METRO...THEN GRADUALLY DISSIPATE LATER THIS EVENING. WENT AHEAD AND
RAISED POPS INTO THE 20-30 PERCENT RANGE ACROSS THE
METRO...COLLIDING OUTFLOWS WILL LIKELY BE THE MAIN FORCING
MECHANISM. WINDS AND BLOWING DUST WILL BE THE PRIMARY THREATS WITH
THESE STORMS...ESPECIALLY ACROSS THE OPEN DESERTS SOUTH OF PHOENIX.

SIGNIFICANT INCREASE IN MOISTURE IS ON TAP FOR THE REGION LATE
TONIGHT INTO MONDAY MORNING AS PWATS WILL CLIMB
SUBSTANTIALLY...REACHING AROUND 2 INCHES BY 12Z MONDAY. AS
ALWAYS...HOW THE BOUNDARY LAYER WILL RECOVER AFTER THIS SURGE...HOW
CLOUDY IT WILL BE...ETC...WILL DICTATE JUST HOW ACTIVE THINGS WILL
BE LATER IN THE AFTERNOON. A SAMPLING OF NAM AND GFS BUFR SOUNDINGS
ACROSS THE AREA FOR TOMORROW AFTERNOON INDICATE THE BOUNDARY LAYER
SHOULD MIX OUT SUFFICIENTLY TO ALLOW FOR STORM DEVELOPMENT LATER IN
THE AFTERNOON. CONSENSUS AMONG RECENT RUNS OF HI-RES MODELS AND 4KM
NAM IS THAT STORMS WILL LIKELY FIRE ALONG THE RIM AND PROPAGATE INTO
THE DESERTS. WITH MLCAPE FORECASTS AROUND 1000 J/KG...STARTING TO
LOOK MORE PROMISING FOR STORMS ACROSS THE METRO. STORMS ON MONDAY
WILL MAINLY PRESENT A HEAVY RAINFALL AND FLASH FLOOD THREAT...BUT
THERE IS STILL SOME QUESTION ON HOW MUCH SUN WILL MANAGE TO PEAK
THROUGH THE CLOUDS WHICH COULD LIMIT INSTABILITY.

TEMPERATURES WILL BE ON THE DOWN TREND THROUGH EARLY THIS WEEK...BUT
THIS AFTERNOON WILL STILL PEAK OUT ABOVE SEASONAL NORMALS WITH SOME
PLACES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BREAKING
THE 110 DEGREE MARK. AFTER THE SURGE OF MOISTURE TONIGHT...MONDAY/S
HIGHS WILL TAKE A BIG HIT...POSSIBLY NOT EVEN BREAKING 100 ACROSS
SOME LOWER DESERT SPOTS DEPENDING ON HOW MUCH STORM AND CLOUD
COVERAGE THERE ENDS UP BEING.

ABUNDANT MOISTURE WILL STILL BE PRESENT ACROSS ARIZONA INTO
TUESDAY...BUT MODELS ARE NOW POINTING TOWARD AN EARLIER TIMEFRAME
FOR DRY AIR WORKING IN FROM THE SOUTHWEST. HAVE REMOVED SLIGHT
CHANCES ACROSS MOST OF OUR WESTERN ZONES DUE TO THE LOW LEVEL DRY
AIR WORKING IN...BUT SLIGHT TO CHANCE POPS REMAIN ACROSS ARIZONA.
THE SUBTROPICAL HIGH CENTER SHIFTS SOUTHEASTWARD OUT OF THE GREAT
BASIN ON TUESDAY WHILE SETTLING SOMEWHERE OVER SOUTHERN ARIZONA OR
NORTHERN MEXICO BY WEDNESDAY. THIS SHIFT WILL SWITCH OUR FLOW OUT
THE SOUTHWEST WHICH WILL QUICKLY SCOUR OUT MOISTURE FROM SOUTHWEST
TO NORTHEAST FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY. BOTH THE
EUROPEAN AND THE GFS ARE POINTING AT A SIGNIFICANT DRYING TREND FOR
LATE THIS WEEK...LIKELY RESULTING IN VERY LITTLE MONSOON ACTIVITY
FROM WEDNESDAY THROUGH SATURDAY.

GIVEN THE LIKELY SOUTHWESTERLY DRYING FLOW...HAVE TRIMMED BACK POPS
QUITE A BIT STARTING WEDNESDAY. THE DRIEST DAY WILL END UP BEING
EITHER THURSDAY OR FRIDAY...BEFORE SOME MOISTURE LIKELY STARTS
SEEPING BACK INTO OUR REGION NEXT WEEKEND. TEMPERATURES WILL GET A
BUMP DURING THIS TIMEFRAME...BUT FORECAST 500MB HEIGHTS ARE ONLY IN
THE 590-592DM RANGE WHICH WOULD GIVE US HIGHS A COUPLE DEGREES ABOVE
NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...MOSTLY
SOUTHERLY TO SOUTHEASTERLY WINDS ACROSS THE TERMINALS BUT WITH AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AFTER 23Z EXTENDING
OUT TO 04Z. GUSTY WINDS COULD ACCOMPANY ANY THUNDERSTORMS AND
BLOWING DUST ALSO A POSSIBLE THREAT. WINDS COULD BE VARIABLE AND
GUSTY UNTIL 04Z GOING BACK TO SOUTHEASTERLY THE REST OF THE NIGHT.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SOUTHERLY WINDS UNTIL 02Z WITH MOSTLY CLEAR SKIES OTHER THAN A
CHANCE OF SCT HIGH CLOUDS. NO SIG AVIATION WEATHER IMPACTS EXPECTED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
DRIER AIR WILL ALREADY BE PROPAGATING THROUGH THE WESTERN PARTS OF
THE DISTRICT TUESDAY...SPREADING THROUGHOUT MUCH OF CNTRL ARIZONA BY
THE END OF THE WEEK. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS
AND THUNDERSTORMS WILL BE RELEGATED TO GILA COUNTY...WITH LITTLE TO
NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS
PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL
AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY
AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. WITH THE DRYING
TREND...MINIMUM HUMIDITY LEVELS WILL FALL BACK INTO THE LOWER TEENS
BY THE END OF THE WEEK WITH GOOD OVERNIGHT RECOVERY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/KUHLMAN
AVIATION...WATERS
FIRE WEATHER...MO

In the hours before

Special weather statement, Jul 13, 4:16 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
416 PM MST SUN JUL 13 2014

AZZ023-024-028-132345-
PINAL AZ-MARICOPA AZ-
416 PM MST SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 445 PM MST

AT 411 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS FROM THUNDERSTORMS NEAR KINGS RANCH AND FORT MCDOWELL.
WIND GUSTS TO 40 MPH WILL SPREAD ACROSS THE EAST VALLEY AND
SCOTTSDALE AREAS.

LOCATIONS IMPACTED INCLUDE...
   TUMBLEWEED PARK...
   CHANDLER...MESA...AND SCOTTSDALE.

IN ADDITION...SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK
SHELTER INDOORS UNTIL THE GUSTY WINDS SUBSIDE.

LAT...LON 3320 11195 3381 11205 3384 11184 3343 11176
      3335 11156 3333 11140 3317 11147
TIME...MOT...LOC 2314Z 102DEG 12KT 3332 11178

WOODALL
Local storm report, Jul 13, 4:35 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
435 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     1 SE GILBERT            33.32N 111.75W
07/13/2014                   MARICOPA           AZ   TRAINED SPOTTER

            THUNDERSTORM WINDS BROKE A BRANCH WHICH FELL INTO
            DAMAGED VEHICLE NEAR 202 AND HIGLEY.

&&

EVENT NUMBER PSR1400083

WOODALL
Local storm report, Jul 13, 4:46 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
446 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     HIGLEY                  33.31N 111.72W
07/13/2014  M59 MPH          MARICOPA           AZ   BROADCAST MEDIA

&&

EVENT NUMBER PSR1400084

WOODALL
Local storm report, Jul 13, 5:02 PM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
502 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     1 SW GILBERT            33.32N 111.78W
07/13/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES DOWN NEAR INTERSECTION OF RAY AND COOPER.

&&

EVENT NUMBER PSR1400085

WOODALL
Local storm report, Jul 13, 5:04 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
504 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     1 W GILBERT             33.33N 111.78W
07/13/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES DOWN NEAR INTERSECTION OF WARNER AND MCQUEEN.
            TIME ESTIMATED

&&

EVENT NUMBER PSR1400086

WOODALL
Local storm report, Jul 13, 5:05 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
505 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HEAVY RAIN       2 N METRO CENTER        33.61N 112.12W
07/13/2014  E1.00 INCH       MARICOPA           AZ   TRAINED SPOTTER

            EST. 1.0 IN. OF RAIN IN 1 HR.

&&

EVENT NUMBER PSR1400087

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:28 PM MSTFlash Flood WarningPSRMaricopa2 hr
Jul 13, 6:31 PM MSTSpecial Weather StatementPSRMaricopa44 min
Jul 13, 6:41 PM MSTSpecial Weather StatementPSRPinal49 min
Jul 13, 6:47 PM MSTAreal Flood AdvisoryPSRMaricopa118 min
Jul 13, 9:03 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal42 min
Jul 13, 9:44 PM MSTBlowing Dust AdvisoryPSR76 min
Jul 13, 11:03 PM MSTBlowing Dust AdvisoryPSR57 min
Jul 13, 11:08 PM MSTAreal Flood AdvisoryPSRMaricopa112 min
Jul 13, 11:57 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa108 min
Jul 14, 12:27 PM MSTSpecial Weather StatementPSR48 min
Jul 14, 1:15 PM MSTSpecial Weather StatementPSRGila60 min
Jul 14, 2:07 PM MSTSpecial Weather StatementPSRGila53 min
Jul 14, 2:09 PM MSTSpecial Weather StatementPSR51 min
Jul 14, 2:54 PM MSTSpecial Weather StatementPSR51 min
Jul 14, 3:07 PM MSTSpecial Weather StatementPSRGila38 min
Jul 14, 3:17 PM MSTAreal Flood AdvisoryPSRGila118 min
Jul 14, 3:32 PM MSTSpecial Weather StatementPSR43 min
Jul 14, 4:37 PM MSTSpecial Weather StatementPSR38 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.